Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 9, 2024, 5:50 PM MDT for Arapahoe County, Douglas County, Elbert County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2024, 5:50 PM MDT (23:50 UTC)
- Expired
- Jun 9, 2024, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 40 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:10 PM MDT | FLASH FLOOD | 1 Nw Parker, CO | REPORTED BY SOUTH METRO FIRE RESCUE AUTHORITY. CARS ARE BEING SWEPT DOWN STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.8 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829
WGUS55 KBOU 092350
FFWBOU
COC005-035-039-100245-
/O.NEW.KBOU.FF.W.0007.240609T2350Z-240610T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
550 PM MDT Sun Jun 9 2024
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Northwestern Elbert County in east central Colorado...
Southwestern Arapahoe County in northeastern Colorado...
Northeastern Douglas County in northeastern Colorado...
* Until 845 PM MDT.
* At 550 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. The expected rainfall rate is 2 inches in 30
minutes. Additional rainfall amounts of 1 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southern Aurora, southeastern Centennial, Castle Rock, Parker, The
Pinery, Franktown, Castle Pines, Sedalia and Foxfield.
This includes the following streams and drainages...
Jackson Creek, Cherry Creek, Kinney Creek, Newlin Gulch, East Toll
Gate Creek, Bayou Gulch, Coal Creek, West Toll Gate Creek, Plum
Creek, East Plum Creek, Willow Creek, Happy Canyon Creek, Garber
Creek, Murphy Creek, Piney Creek and Running Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3961 10461 3949 10456 3938 10477 3929 10486
3928 10494 3939 10501 3950 10485 3957 10479
3963 10473
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 30 MINUTES
$$
as1 follow-up statement
564
WGUS75 KBOU 100243
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
843 PM MDT Sun Jun 9 2024
COC005-035-039-100253-
/O.EXP.KBOU.FF.W.0007.000000T0000Z-240610T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arapahoe CO-Douglas CO-Elbert CO-
843 PM MDT Sun Jun 9 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR
NORTHWESTERN ELBERT, SOUTHWESTERN ARAPAHOE AND NORTHEASTERN DOUGLAS
COUNTIES...
The heavy rain has ended. Water will slowly start to recede although
creeks will remain very high and fast. Please continue to heed
remaining closures.
&&
LAT...LON 3961 10461 3949 10456 3938 10477 3929 10486
3928 10494 3939 10501 3950 10485 3957 10479
3963 10473
$$
asWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 5:23 PM MDT, 27 minutes earlier. Its key messages:
- More thunderstorms today and Monday with a lower severe threat but a risk of heavy rain and localized flooding.
- Minor snowmelt impacts from rising streams, mainly in Grand County. Thunderstorms this weekend could further increase stream flow.
- Hot and mainly dry weather towards the middle to end of next week. There is potential for a day or two to need a Heat Advisory, most likely Thursday.
- Cooler conditions will arrive Friday and Saturday with scattered showers and storms. Some of these storms could be strong to severe with heavy rain.
Area forecast discussion, Jun 9, 5:23 PM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 523 PM MDT Sun Jun 9 2024 .KEY MESSAGES... - More thunderstorms today and Monday with a lower severe threat but a risk of heavy rain and localized flooding. - Minor snowmelt impacts from rising streams, mainly in Grand County. Thunderstorms this weekend could further increase stream flow. - Hot and mainly dry weather towards the middle to end of next week. There is potential for a day or two to need a Heat Advisory, most likely Thursday. - Cooler conditions will arrive Friday and Saturday with scattered showers and storms. Some of these storms could be strong to severe with heavy rain. && .SHORT TERM /Through Monday/... Issued at 214 PM MDT Sun Jun 9 2024 Low clouds over eastern Colorado will continue to slowly burn off this afternoon. These low clouds wrapped westward into the foothills of Larimer County. Under the low clouds, temperatures are only in the 60s. Where it has been sunny most of the day, temperatures have climbed into the 70s with highs expected to reach the upper 70s to lower 80s. With temperatures this warm, MLCAPE reaches 1000-2000 J/kg. There's a good amount of moisture in place today with dew points in the mid 50s to lower 60s and precipitable water values at or slightly above an inch. Weaker storms are expected today because of the reduced shear, but a few marginally severe storms will be possible with hail to an inch in diameter or slightly larger. Storms have started to form over the higher terrain, of Park County and the southern foothills. Additional development to the north is expected, and could become focused over a north/south boundary just east of I- 25. Best chance for thunderstorms/rain will be across the southern Front Range where it has been sunny and most unstable. Chances slowly decrease to the north and east due to less instability and eventually running into a capped airmass. Storms dissipate mid evening as the airmass stabilizes. Low clouds are expected to reform late tonight and Monday morning. However, the extent of the low clouds should be less than this morning. On Monday, a short wave trough rounds the ridge that is centered over the Four Corners. Timing of the best lift looks to be during the afternoon and coincide with the best heating/instability. MLCAPE climbs to 600-1200 J/kg and precipitable water values will be around an inch. Shear will be lacking again, so we will be looking at another round of thunderstorms with heavy rain and small hail. Like today can't rule out a few brief storms just reaching severe criteria. Hi-Res models show a broken line of storms forming ahead of the trough along the Front Range. The line then fills in over the plans as it encounters better moisture and instability. With fewer low clouds during the morning, expect a warmer day across the area with highs in the 80s over northeast Colorado. && .LONG TERM /Monday night through Sunday/... Issued at 214 PM MDT Sun Jun 9 2024 500 mb heights will increase on Tuesday as the northeast extent of an upper level ridge will move over Colorado. At the surface, a weak cold front will move through the area Monday night and southeast winds will develop during the day on Tuesday behind the front. This will keep decent moisture in place at the surface with dew points staying around 50 F in the afternoon. Given there will be warming aloft, there will be less instability and a stronger cap. Therefore, the majority of the forecast area will be dry. However, over places that have more natural orographic forcing like the Palmer Divide and Cheyenne Ridge, there could be a couple storms that form. These storms could produce some hail and gusty winds. Otherwise, highs will be a few degrees (3-5 F) above normal. On Wednesday, Colorado will be under the right exit region of an upper level jet which will provide strong subsidence and will likely keep conditions dry. Temperatures will be warming at 700 mb to around 17 C. Given the strong subsidence and plenty of sunshine, it will turn into a hot day. Temperatures will climb to the low to mid 90s across the plains. Denver could reach 95 F which is only 2 degrees from the record daily high of 97 F set in 1952. Frequent readers of the AFD are probably sick of me talking about how hot Thursday is going to be but attention needs to be drawn to it. A 500 mb ridge will strengthen and move slightly northeastward on Thursday putting Colorado closer to the axis of the ridge. There will be a shortwave trough that moves across the upper Midwest during the day and this will have a surface cold front associated with it that will eventually move through eastern Colorado. The timing of when this front moves through the eastern plains of Colorado will be important. If it moves through Thursday morning, high temperatures may only reach the low 90s across the plains (it's not much of a cold front). However, what appears more likely is that the front will move through late enough in the afternoon such that very hot conditions will exist. The NBM 50th percentile and the ECM ensemble MOS 50th percentile both have a high of 97 in Denver. Based on the pattern recognition, this seems well within reason so the forecast high temperatures in the gridded forecast were kept at those levels. The "high end" scenario in this case is that the cold front holds off until later in the evening and the subsidence limits afternoon cloud cover. In that case, a high of 100 or 101 would be possible in Denver and the ensembles show that is certainly possible. The record daily high for the 13th is 99 in Denver and it could be the earliest 101 in Denver's climate history. We may not know the timing of the cold front for a couple days so nailing in the forecast details may take some time. With that being said, a Heat Advisory looks like it may be needed as temperatures will spend a long time above 90 F and it is an early season heat. This is a day where Denver could hit 90 F by about 9AM. Otherwise, a couple of very gusty showers could develop given how hot it will be. There is growing confidence that a shortwave trough will move over Colorado on Friday with an increase in precipitable water. There should be scattered coverage of thunderstorms and the coverage could even reach widespread. Some of these storms could be strong to severe given moderate instability and decent wind shear. The cooler weather with scattered storms will continue during the weekend. && .AVIATION /00Z TAFS through 00Z Monday/... Issued at 519 PM MDT Sun Jun 9 2024 Threat of stronger storms at DIA has diminished, however, can't completely rule out a weaker storm thru 01z. After 01z threat of storms should end. Winds will be mainly from the south unless an outflow boundary from storms to the west or northwest moves across. On Mon, winds will become light and variable by 15z and then transition to light east by early aftn. Scattered storms will be possible in the 21z-24z time period with gusty outflow winds. && .HYDROLOGY... Issued at 400 AM MDT Sun Jun 9 2024 Elevated flows continue across the upper Colorado River basin and additional rainfall this weekend could lead to further increase in the flows. Remain cognizant of the dangers of these cold flows, and be aware of any Flood Advisories. Storms will be moving much slower today and Monday. However, they will likely be weaker than Saturday. The primary threat during the forecast period will be in Cameron Peak today as a moderate threat for flash flooding will exist. The threat will be minor again on Monday. Periods of heavy rain are possible in storms today, mainly west of I-25 with a marginal risk for localized flood impacts. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Meier LONG TERM...Danielson AVIATION...RPK HYDROLOGY...Gimmestad/Mensch
Hazardous weather outlook, Jun 9, 10:51 AM MDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1051 AM MDT Sun Jun 9 2024 COZ030>051-101700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1051 AM MDT Sun Jun 9 2024 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms are expected to first form over Park County, the southern foothills, and Palmer Divide early to mid afternoon. The showers and storms will spread north-northeast across the Front Range through the late afternoon and evening hours. Most of the showers and storms are expected over Front Range Foothills and Urban Corridor with only a few possibly making it to the nearby eastern plains. Isolated showers and storms are also expected over the mountains. The threat of severe storms is lower than yesterday, but there is potential for a few strong to severe storms. Severe wind and hail around/just above 1 inch will be possible in the stronger storms. Heavy rain will be more common today with the storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday There will be a drying and warming trend this week. There will still be a threat of storms that are severe or have heavy rain on Monday, then the storm activity will be less Tuesday. Wednesday and Thursday will be hot with few or no thunderstorms. Increased storms are expected again starting Friday. The main concern will be heat, with Thursday most likely being the hottest day. There may need to be heat-related highlights on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight.
In the hours before
Local storm report, Jun 9, 4:49 PM MDT, 1 hour 1 minute before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
449 PM MDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM Hail 3 W Arapahoe Park 39.63N 104.74W
06/09/2024 E0.75 Inch Arapahoe CO Public
Report from mPING: Dime (0.75 in.).
0444 PM Hail 3 NE Foxfield 39.61N 104.76W
06/09/2024 E1.50 Inch Arapahoe CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0440 PM Hail 2 NE Foxfield 39.61N 104.77W
06/09/2024 E1.25 Inch Arapahoe CO Public
Report from mPING: Half Dollar (1.25 in.).
0434 PM Hail 2 S Arapahoe Park 39.60N 104.69W
06/09/2024 E1.50 Inch Arapahoe CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0433 PM Hail 4 S Arapahoe Park 39.58N 104.68W
06/09/2024 M1.00 Inch Arapahoe CO Public
Report from mPING: Quarter (1.00 in.).
0337 PM Hail 1 SE Watkins 39.74N 104.58W
06/09/2024 E0.75 Inch Adams CO Public
Report from mPING: Dime (0.75 in.).
0309 PM Hail 3 SE Watkins 39.72N 104.56W
06/09/2024 E1.00 Inch Arapahoe CO Storm Chaser
0232 PM Hail 2 NW Castlewood Canyon 39.37N 104.80W
06/09/2024 M0.75 Inch Douglas CO Public
&&Special weather statement, Jun 9, 4:56 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Denver CO
456 PM MDT Sun Jun 9 2024
COZ035-092330-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
456 PM MDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BOULDER COUNTY
THROUGH 530 PM MDT...
At 456 PM MDT, Doppler radar was tracking a strong thunderstorm over
Meeker Park, or 31 miles southwest of Fort Collins, moving east at 10
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Meeker Park and Allenspark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4028 10538 4017 10542 4019 10554 4021 10555
4020 10559 4022 10555 4023 10554 4024 10555
4028 10554 4025 10549 4027 10548 4029 10549
TIME...MOT...LOC 2256Z 270DEG 7KT 4024 10551
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
SCHLATTERSpecial weather statement, Jun 9, 5:05 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Denver CO
505 PM MDT Sun Jun 9 2024
COZ036-041-092345-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
505 PM MDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DOUGLAS COUNTY THROUGH
545 PM MDT...
At 505 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sedalia, or 22 miles south of Denver, moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Castle Rock, The Pinery, southern Castle Pines, and Sedalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3933 10510 3946 10503 3946 10502 3944 10502
3944 10501 3941 10497 3941 10495 3943 10494
3944 10496 3947 10496 3945 10474 3922 10481
TIME...MOT...LOC 2305Z 286DEG 6KT 3941 10499
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SCHLATTERLocal storm report, Jun 9, 5:14 PM MDT, 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
514 PM MDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Hail Platteville 40.22N 104.82W
06/09/2024 E1.00 Inch Weld CO Public
0512 PM Hail 4 E Foxfield 39.58N 104.72W
06/09/2024 E1.00 Inch Arapahoe CO Trained Spotter
0447 PM Hail 3 W Arapahoe Park 39.63N 104.74W
06/09/2024 E0.75 Inch Arapahoe CO Public
Report from mPING: Dime (0.75 in.).
0445 PM Hail 2 NE Foxfield 39.61N 104.76W
06/09/2024 M1.25 Inch Arapahoe CO Public
0444 PM Hail 3 NE Foxfield 39.61N 104.76W
06/09/2024 E1.50 Inch Arapahoe CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0440 PM Hail 2 NE Foxfield 39.61N 104.77W
06/09/2024 E1.25 Inch Arapahoe CO Public
Report from mPING: Half Dollar (1.25 in.).
0434 PM Hail 2 S Arapahoe Park 39.60N 104.69W
06/09/2024 E1.50 Inch Arapahoe CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0433 PM Hail 4 S Arapahoe Park 39.58N 104.68W
06/09/2024 M1.00 Inch Arapahoe CO Public
Report from mPING: Quarter (1.00 in.).
0337 PM Hail 1 SE Watkins 39.74N 104.58W
06/09/2024 E0.75 Inch Adams CO Public
Report from mPING: Dime (0.75 in.).
0309 PM Hail 3 SE Watkins 39.72N 104.56W
06/09/2024 E1.00 Inch Arapahoe CO Storm Chaser
0232 PM Hail 2 NW Castlewood Canyon 39.37N 104.80W
06/09/2024 M0.75 Inch Douglas CO Public
&&Special weather statement, Jun 9, 5:19 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Denver CO 519 PM MDT Sun Jun 9 2024 COZ034-037-092345- South and Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet CO-Central and Southeast Park County CO- 519 PM MDT Sun Jun 9 2024 ...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PARK COUNTY THROUGH 545 PM MDT... At 518 PM MDT, Doppler radar was tracking a strong thunderstorm over Fairplay, moving southeast at 15 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Fairplay, Alma, and Red Hill Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3915 10614 3931 10605 3927 10578 3908 10593 TIME...MOT...LOC 2318Z 292DEG 11KT 3921 10602 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH SCHLATTER
Local storm report, Jun 9, 5:48 PM MDT, 2 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
548 PM MDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Hail Platteville 40.22N 104.82W
06/09/2024 E1.00 Inch Weld CO Public
0512 PM Hail 4 E Foxfield 39.58N 104.72W
06/09/2024 E1.00 Inch Arapahoe CO Trained Spotter
0510 PM Hail 1 S Parker 39.50N 104.76W
06/09/2024 M1.75 Inch Douglas CO Public
0447 PM Hail 3 W Arapahoe Park 39.63N 104.74W
06/09/2024 E0.75 Inch Arapahoe CO Public
Report from mPING: Dime (0.75 in.).
0445 PM Hail 2 NE Foxfield 39.61N 104.76W
06/09/2024 M1.25 Inch Arapahoe CO Public
0444 PM Hail 3 NE Foxfield 39.61N 104.76W
06/09/2024 E1.50 Inch Arapahoe CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0440 PM Hail 2 NE Foxfield 39.61N 104.77W
06/09/2024 E1.25 Inch Arapahoe CO Public
Report from mPING: Half Dollar (1.25 in.).
0434 PM Hail 2 S Arapahoe Park 39.60N 104.69W
06/09/2024 E1.50 Inch Arapahoe CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0433 PM Hail 4 S Arapahoe Park 39.58N 104.68W
06/09/2024 M1.00 Inch Arapahoe CO Public
Report from mPING: Quarter (1.00 in.).
0337 PM Hail 1 SE Watkins 39.74N 104.58W
06/09/2024 E0.75 Inch Adams CO Public
Report from mPING: Dime (0.75 in.).
0309 PM Hail 3 SE Watkins 39.72N 104.56W
06/09/2024 E1.00 Inch Arapahoe CO Storm Chaser
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:21 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 24 min |
| Jun 8, 6:34 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 41 min |
| Jun 8, 6:53 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 28 min |
| Jun 8, 7:11 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 49 min |
| Jun 8, 7:35 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| Jun 9, 1:59 PM MDT | Special Weather Statement | BOU | Douglas | 31 min |
| Jun 9, 2:34 PM MDT | Special Weather Statement | BOU | Douglas | 26 min |
| Jun 9, 3:08 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 37 min |
| Jun 9, 3:32 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe | 113 min |
| Jun 9, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 33 min |
| Jun 9, 4:00 PM MDT | Areal Flood Advisory | BOU | Park | 2 hr |
| Jun 9, 4:14 PM MDT | Special Weather Statement | BOU | Denver | 31 min |
| Jun 9, 4:22 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 2 hr |
| Jun 9, 4:25 PM MDT | Special Weather Statement | BOU | Park | 35 min |
| Jun 9, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 41 min |
| Jun 9, 4:48 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 9, 4:56 PM MDT | Special Weather Statement | BOU | Boulder | 34 min |
| Jun 9, 5:05 PM MDT | Special Weather Statement | BOU | Douglas | 40 min |
| Jun 9, 5:10 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 50 min |
| Jun 9, 5:11 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 22 min |
| Jun 9, 5:19 PM MDT | Special Weather Statement | BOU | Park | 26 min |
| Jun 9, 5:29 PM MDT | Areal Flood Advisory | BOU | Douglas | 3 hr |
| Jun 9, 5:32 PM MDT | Severe Thunderstorm Warning | BOU | Park | 28 min |
| Jun 9, 5:52 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 53 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.